RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 15, Issue 6, Pages 875–884 (Mi mzm7417)

This article is cited in 1 paper

Kripke semantics for modal systems including S4.3

V. Yu. Meskhi

Institute of Cybernetics, Academy of Sciences of the Georgian SSR

Abstract: We present, in terms of Kripke models, the characteristics of all the known extensions of the modal system S4.3. Such a semantic description makes it possible to give a complete picture of the whole class of systems extending S4.3. We obtain answers to some unsolved problems.

UDC: 51.01

Received: 26.04.1973


 English version:
Mathematical Notes, 1974, 15:6, 523–528

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025